The representation of arithmetic in combinatorially complete
Doklady Akademii Nauk, Tome 278 (1984) no. 3, pp. 537-541
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_3_a5,
author = {A. A. Kuzichev},
title = {The representation of arithmetic in combinatorially complete},
journal = {Doklady Akademii Nauk},
pages = {537--541},
year = {1984},
volume = {278},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_3_a5/}
}
A. A. Kuzichev. The representation of arithmetic in combinatorially complete. Doklady Akademii Nauk, Tome 278 (1984) no. 3, pp. 537-541. http://geodesic.mathdoc.fr/item/DAN_1984_278_3_a5/